| Model Number |
8886621741 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/19/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during bowel surgery laparoscopic procedure, upon knotting off the suture, the device thread broke at the end of the procedure.The thread broke of the needle at the connection it of both needle/thread.Always the same place.Another suture was opened to complete the case.There was not patient injury.
Additional Manufacturer Narrative
Post market vigilance (pmv) led an evaluation of ten devices.The visual inspection and functional evaluation of the samples had acceptable results.A review of the device history record indicates the product was released meeting all manufacturer's quality release specifications at the time of manufacture.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.